Open Access
December, 1962 Queues Subject to Service Interruption
Julian Keilson
Ann. Math. Statist. 33(4): 1314-1322 (December, 1962). DOI: 10.1214/aoms/1177704364


A treatment is given of the M/G/1 queue with interruptions of Poisson incidence occasioned either by server breakdown or the arrival of customers with higher priority. Interruption times and priority service times have arbitrary distribution. After pre-emptive interruption, ordinary service is either repeated or resumed. The time dependent behavior of the system is discussed in a complete state space and the joint density in all system variables of this space is constructed systematically from the densities associated with a set of simpler first-passage problems. Equilibrium distributions are available as limiting forms and server busy period distributions obtained.


Download Citation

Julian Keilson. "Queues Subject to Service Interruption." Ann. Math. Statist. 33 (4) 1314 - 1322, December, 1962.


Published: December, 1962
First available in Project Euclid: 27 April 2007

zbMATH: 0104.36805
MathSciNet: MR141172
Digital Object Identifier: 10.1214/aoms/1177704364

Rights: Copyright © 1962 Institute of Mathematical Statistics

Vol.33 • No. 4 • December, 1962
Back to Top